# SDR CALA2024060701729

- Difficulty date: June 2, 2024
- Submitted: June 7, 2024
- Operation: Air carrier
- Aircraft: N73299
- Make and model: Boeing 737824
- Aircraft serial: 34005
- Aircraft time: 53,441 hours, 19,375 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Proximity Sensor
- Part number: 189929
- Condition: Faulty
- Location: Lt Nr 3 Slat
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

LE FLAPS TRANSIT LIGHT AND NO3 SLAT AMBER LIGHT ILLUMINATED IN CRUISE. AHM: CHIME REPORTING *LEADING EDGE SLAT #3 FAULT*. REPORT INDICA TES #3 LE SLAT MID EXTEND IS FALSE WHEN ALL OTHERS ARE TRUE & AL L FALSE FOR FULL EXTEND. SEE ATTACHMENT. TO PREVENT FUTURE OPERATIONAL ISSUES REQUEST MAINTENANCE TO REPLACE THE #3 SLAT INBD SN SR (S999), REF AMM 27-88-11-000(400)-801 &, SSM/WDM 27-81-12.  REPLACED LH WING #3 INBD SLAT PROX SENSOR S999. REF AMM 27-88-11-000/400-801. REUSED REMOVED BLOCK AND SHIMS. SENSOR TO TARGET CLEARANCE NEEDS TO BE ACCOMPLISHED. OPS CHECK IS REQUIRED.   VERIFIED PROX SENSOR S999 TO TARGET IS WITHIN LIMITS. OPS CHECK GOOD OF SLAT INDICATION SYSTEM GOOD. REF AMM 27-88-11-400-801.
